Piperacillin/Tazobactam-Associated Hypersensitivity Syndrome with Overlapping Features of Acute Generalized Exanthematous Pustulosis and Drug-Related Rash with Eosinophilia and Systemic Symptoms Syndrome
2
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
Acute generalized exanthematous pustulosis (AGEP) is a rare disorder characterized by acute onset of erythematous and edematous eruptions with sterile pustules, accompanied by fever, and a self-limiting condition thought to be caused by drugs, in particular, antibiotics. Drug-related rash with eosinophilia and systemic symptoms (DRESS) syndrome is a severe adverse drug-induced reaction, characterized by a generalized skin rash associated with hypereosinophilia, lymphocytosis, and internal organ involvement. These reactions differ in causative agents, as well as clinical presentation, prognosis, and treatment. Therefore, appropriate diagnostic measures should be rapidly undertaken. Herein, we described a patient who developed overlapping features of hypersensitivity syndromes, AGEP and DRESS, with the use of piperacillin and the beta-lactamase inhibitor sodium tazobactam. Coexistence of AGEP and DRESS in the same patient is quite rare. To the best of our knowledge, there have been no previous reports on the coexistence of AGEP and DRESS associated with piperacillin/tazobactam.
Abstract
Acute generalized exanthematous pustulosis (AGEP) is a rare disorder characterized by acute onset of erythematous and edematous eruptions with sterile pustules, accompanied by fever, and a self-limiting condition thought to be caused by drugs, in particular, antibiotics. Drug-related rash with eosinophilia and systemic symptoms (DRESS) syndrome is a severe adverse drug-induced reaction, characterized by a generalized skin rash associated with hypereosinophilia, lymphocytosis, and internal organ involvement. These reactions differ in causative agents, as well as clinical presentation, prognosis, and treatment. Therefore, appropriate diagnostic measures should be rapidly undertaken. Herein, we described a patient who developed overlapping features of hypersensitivity syndromes, AGEP and DRESS, with the use of piperacillin and the beta-lactamase inhibitor sodium tazobactam. Coexistence of AGEP and DRESS in the same patient is quite rare. To the best of our knowledge, there have been no previous reports on the coexistence of AGEP and DRESS associated with piperacillin/tazobactam.
참고문헌 (10)
- Talati S., "Acute generalized exanthematous pustulosis : a rare clinical entity with use of piperacillin", tazobactam, 2009, pp.16, 591~592
- Cariou ME., "Vancomycin-induced DRESS syndrome : a case report", Ann Biol Clin(Paris), 71, pp.190~195 (2013)
- Jurado-Palomo J., "Use of the lymphocyte transformation test in the diagnosis of DRESS syndrome induced by ceftriaxone and piperacillin-tazobactam : two case reports", J Investig Allergol Clin Immunol, 20, pp.433~436 (2010)
- Mockenhaupt M, "Severe drug-induced skin reactions : clinical pattern, diagnostics and therapy", J Dtsch Dermatol Ges, 7, pp.142~160 (2009)
- Viera MH., "Phenytoin-associated hypersensitivity syndrome with features of DRESS and TEN", SJS, 2010, pp.85, 312~317
- Gey A., "Severe cutaneous adverse reaction associated with vemurafenib : DRESS, AGEP or overlap reaction?", J Eur Acad Dermatol Venereol, 30, pp.178~179 (2016)
- 최민지, "Clinicopathologic Manifestations of 36 Korean Patients with Acute Generalized Exanthematous Pustulosis: A Case Series and Review of the Literature", Annals of Dermatology, 22(2), pp.163~169 (2010), 대한피부과학회
- Grieco T., "Acute generalized exanthematous pustulosis caused by piperacillin", tazobactam, 2005, pp.52, 732~733
- Fahim S., "Piperacillin-tazobactam-induced drug hypersensitivity syndrome", Cutis, 77, pp.353~357 (2006)
- Cabañas R., "Hypersensitivity to piperacillin", Allergy, 53, pp.819~820 (1998)
